Hello,2 days ago I got a small amount of botox injected on the right under my septum and under my right nostril. The desired outcome is my nostrils would be more symmetrical. My left nostril is slightly longer then the right. I was under the impression the Docter would have injected the left (longer side) but he said he needed to do the right shorter side to make the muscle relax and lower my nostril. I see the right side of my upper lip has risen! I'm scared he made have made a mistake?
Botox Injected Under Septum Gave Did Not Give Intended Result
Doctor Answers (8)
Botulinum Toxin (Dysport or Botox). injection for nostril asymmetry
Two days is insufficient time to judge the effects of Botulinum Toxin (Dysport or Botox). Allow at least 2 weeks and preferably 4 before assessing the long term results.
Botox and nostrils
Botox will not change the shape of the nostrils. If that is what you want, then surgery is really the only answer.
Botox treatments for the nose
It is way too soon to judge the results of your Botox treatment. This being said, after looking at your photo, I believe that only a surgical solution can address your nostril asymmetry. You should see a plastic surgeon with experience in nasal surgery who can examine you and provide you with a possible solution.
You might also like...
Asymmetry of the Nostrils Due to Facial Asymmetry of Nasal Base
It is too early to judge the effect of your Botox injections. Having said that, it appears that you may have some facial asymmetry, with less nasal support on your right nasal base. You should consult with a rhinoplasty surgeon for an examination and diagnosis of what is causing your asymmetry. Usually a properly placed cartilage graft at, in your case, the right lateral nasal base will correct the deformity. Good luck and be well.
Botox and nostril asymmetry
I wonder from your text, if the photograph was taken using a mirror because the raised nostril seems to be longer on the right which is opposite from what you stated. Regardless, Botox injected below the nostril might weaken the depressor septi nasi muscle which can help lift the nostril IF the muscle tends to pull the nose down when active, such as with speech in some individuals. You should be seen by an expert in Botox so that a physical exam can evaluate your muscular activity at rest and with animation to decide if there can be an adjustment made. Certainly, in four to five months you will go back to baseline, so don't worry that it is permanent.
Botox is not typically used to correct nostril asymmetry.
I read your concern and reviewed the photo you posted. Your left nostril margin appears to be slightly higher than your right. You could have the height of your nostrils lowered by a well-performed Injectable Filler procedure with an attempt to provide a more symmetrical appearance.
If you're not concerned about the height of your nostrils, please consult a rhinoplasty specialist for a diagnosis, and to see what options are best for you.
Al the best from NJ.
Web reference: http://nonsurgicalrhinoplasty.net/
Botox for Nasal Asymmetry
Botox is not a great treatment for nostril asymmetry. Nostril shape and size are more related to intrinsic anatomy (skin, cartilage) than a dynamic muscular activity. Botox only works in situations where there is an aesthetic problem related to muscular activity.
Botox NOT Ideal For Mouth Area
Botox is really only designed for the forehead and eye region. It doesn't do a great job around the mouth for the simple fact that your mouth is always moving with facial expressions, and to paralyze some musculature around the area, even if it is small, will cause a change in your smile, etc. It sounds like they paralyzed one of your lip depressors, elevating your upper lip. This is why it is regarded as off label use around the mouth - the results are too variable.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.